# SDR SWAA2020011440445

- Difficulty date: January 2, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Part number: 416A2204
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA SLIDE COVER GIRT BAR BRACKET RIVETS LOOSE.  R&R RIVET IAW SRM AND DWG.
